# SDR AALA202509022440

- Difficulty date: August 7, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 63,832 hours, 40,534 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spigot
- Part number: D5461036020200
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION SPIGOT FITTING RECEPTACLE ON LH PYLON, MEASURES ARE L= 6.310 IN; W= 0.780 IN; D= 0.003 IN. MAINTENANCE REPLACED SPIGOT FITTING RECEPTACLE ON LH PYLON IAW A319 SRM 54-51-12-300-001.
